Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 89, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 6, 2015, 9:41 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 9:41 PM PDT (04:41 UTC)
- Expired
- Aug 7, 2015, 12:45 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 172 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2253 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118
WGUS55 KVEF 070441
FFWVEF
CAC071-070745-
/O.NEW.KVEF.FF.W.0089.150807T0441Z-150807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
941 PM PDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 1245 AM PDT
* AT 940 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SAN BERNARDINO COUNTY AND AFFECT PRIMARILY HIGHWAY 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3412 11549 3433 11537 3428 11514 3422 11478
3408 11482 3408 11531
$$
BP2 follow-up statements
418
WGUS75 KVEF 070642
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 PM PDT THU AUG 6 2015
CAC071-070745-
/O.CON.KVEF.FF.W.0089.000000T0000Z-150807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1142 PM PDT THU AUG 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM PDT FOR
SOUTH CENTRAL SAN BERNARDINO COUNTY...
AT 1140 PM PDT...HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HOWEVER
FLASH FLOODING IS LIKELY OCCURRING ALONG PARTS OF HIGHWAY 62 EAST
OF TWENTYNINE PALMS.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SAN BERNARDINO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3412 11549 3433 11537 3428 11514 3422 11478
3408 11482 3408 11531
$$
BP360
WGUS75 KVEF 070739
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1239 AM PDT FRI AUG 7 2015
CAC071-070749-
/O.EXP.KVEF.FF.W.0089.000000T0000Z-150807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1239 AM PDT FRI AUG 7 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL SAN BERNARDINO COUNTY
WILL EXPIRE AT 1245 AM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3412 11549 3433 11537 3428 11514 3422 11478
3408 11482 3408 11531
$$
BPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:31 PM PDT, 5 hours 10 minutes earlier.
Area forecast discussion, Aug 6, 4:31 PM PDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 431 PM PDT THU AUG 6 2015 .SYNOPSIS...MONSOON MOISTURE CREEPING INTO THE AREA WILL BRING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY. THUNDERSTORM ACTIVITY WILL DECREASE RAPIDLY FROM WEST TO EAST FRIDAY AS DRIER AIR PUSHES INTO THE REGION FOR THE WEEKEND. ANOTHER ROUND OF MOISTURE MAY BE ON TAP FOR THE MIDDLE OF NEXT WEEK. && .UPDATE...I DID A QUICK UPDATE TO TWEAK POPS BASED ON RADAR TRENDS WHERE WE ARE SEEING SHOWERS AND THUNDERSTORMS. DRY LOW-LEVELS ARE RESULTING IN SPRINKLES TO VERY LIGHT RAIN TOTALS SO FAR BUT STORMS WITH SURPRISINGLY WEAK RETURNS ON 0.5 DEGREE RADAR REFLECTIVITY FROM BOTH KEYX AND KESX. DCAPE VALUES ARE SHOWING A TIGHT GRADIENT OVER WESTERN CLARK AND WESTERN/CENTRAL SAN BERNARDINO COUNTIES SO THE NORTHWEST PART OF THE AREA WILL SEE LITTLE THREAT FOR GUSTY WINDS. HOWEVER FROM A MERCURY/DESERT ROCK TO AMBOY TO LAKE HAVASU LINE ON EAST, GUSTS OF 30-50 MPH OR GREATER ARE POSSIBLE. THUS THE AREA OF GUSTY WINDS WAS INCREASED IN THE WORDED FORECAST AS A THUNDERSTORM HAZARD. STORMS SHOULD STILL TRANSITION TO A WETTER TYPE TONIGHT AS LOWER LEVEL MOISTURE INCREASES. && .PREVIOUS DISCUSSION... ISSUED AT 205 PM PDT THU AUG 6 2015 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT. CONVECTION THUS FAR THIS AFTERNOON HAS BEEN CONFINED TO MAINLY WESTERN SAN BERNARDINO COUNTY WHERE SOME MID LEVEL INSTABILITY IS FUELING FAST MOVING STORMS ALONG THE LEADING EDGE OF A STRONG UPPER LEVEL JET. SUB-CLOUD LAYERS IN THIS AREA ARE QUITE DRY WITH SURFACE DEWPOINTS MAINLY IN THE 30S...SO GUSTY DOWNBURST WINDS ARE A CONCERN BUT STORMS WILL STRUGGLE TO PRODUCE ANY MEASURABLE RAINFALL. WHILE THE STORMS HAVE STRUGGLED TO DEPOSIT RAINFALL....THEY HAVE BEEN VERY EFFICIENT LIGHTNING PRODUCERS WITH OVER 250 CLOUD TO GROUND LIGHTNING STRIKES SINCE THE NOON HOUR IN WESTERN SAN BERNARDINO COUNTY. WITH THIS ACTIVITY MOVING NORTHWARD...A RED FLAG WARNING HAS BEEN POSTED FOR DRY LIGHTNING FOR MUCH OF SAN BERNARDINO COUNTY AND THE EASTERN HALF OF INYO COUNTY THROUGH LATE TONIGHT. STILL EXPECTING ATTENTION TO SHIFT FURTHER EAST THIS AFTERNOON AS MORE ROBUST CONVECTION DEVELOPS ACROSS THE LOWER COLORADO RIVER VALLEY. CURRENT MESOANALYSIS SHOWS SURFACE BASED INSTABILITY BUILDING ACROSS THIS AREA WITH CAPE VALUES EXCEEDING 1000 J/KG WITH LIMITED CAPPING. SEVERAL CONSECUTIVE HRRR RUNS HAVE INSISTED ON BREAKING THIS AREA OUT IN THE NEXT FEW HOURS. THE POTENTIAL FOR STRONG AND POTENTIALLY DAMAGING DOWNBURST WINDS IS QUITE HIGH ALONG THE COLORADO RIVER ROUGHLY FROM BULLHEAD CITY SOUTHWARD TO LAKE HAVASU...SO THIS AREA WILL BE WATCHED CLOSELY FOR THE POSSIBILITY OF SEVERE STORMS. TONIGHT...ACTIVITY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTIES WILL DRIFT NORTHWARD INTO SOUTHERN NEVADA WHILE ADDITIONAL ACTIVITY IS LIKELY TO BREAK OUT ACROSS OUR SOUTHERN GREAT BASIN ZONES. WITH INCREASING SOUTHWESTERLY SHEAR AS A PACIFIC TROUGH APPROACHES...A FEW BANDS OF PERSISTENT CONVECTION MAY DEVELOP OVERNIGHT WHICH WILL BE OUR PRIMARY CONCERN FOR ANY FLASH FLOODING. INDIVIDUAL STORM MOTION WILL BE RATHER SWIFT...BUT TRAINING STORMS WILL POSE A FLOOD RISK WITH THE HIGH PRECIPITABLE WATER IN PLACE...SO MAINTAINED THE FLASH FLOOD WATCH TO ACCOUNT FOR THIS FOR MOHAVE AND LINCOLN COUNTIES. STRONG AND POTENTIALLY DAMAGING WINDS WILL REMAIN POSSIBLE OVERNIGHT DUE TO STRENGTHENING DEEP LAYER WIND SHEAR AS WELL AS THE POSSIBILITY OF HAIL WITH THE STRONGER STORMS. FRIDAY...PACIFIC TROUGH WILL SWEEP EASTWARD ON FRIDAY DRAGGING THE DEEPER MOISTURE AND INSTABILITY WITH IT. ANTICIPATE ONGOING CONVECTION AND CLOUD COVER TO BE CONFINED MAINLY TO SOUTHERN NEVADA AND NORTHWEST ARIZONA IN THE MORNING WHILE SHIFTING EASTWARD THROUGH THE DAY. BY 5 PM...ANY REMAINING THUNDERSTORM ACTIVITY WILL BE PRIMARILY CONFINED TO EASTERN MOHAVE COUNTY AND FAR EASTERN AND NORTHERN LINCOLN COUNTIES. FLASH FLOODING WILL REMAIN A CONCERN WITH TRAINING STORMS...BUT THE THREAT WILL BE TRANSLATING EASTWARD THROUGH THE DAY. WITH STRONG SHEAR IN PLACE...SEVERE STORMS WILL BE A POSSIBILITY AS WELL DEPENDING ON THE DEGREE OF CLOUD COVER AND HOW MUCH IT INHIBITS DAYTIME HEATING. BY FRIDAY EVENING MOSTLY DRY AND CLEAR CONDITIONS WILL OVERSPREAD THE ENTIRE REGION. .LONG TERM...SATURDAY THROUGH THURSDAY. A DRY SOUTHWEST FLOW WILL BE OVER THE ENTIRE FORECAST AREA SATURDAY THROUGH MONDAY. HIGH PRESSURE OVER TEXAS WILL EXPAND WEST TOWARD NEW MEXICO WHILE A TROUGH OF LOW PRESSURE STRETCHES GENERALLY NORTH- SOUTH ALONG THE WEST COAST STARTING LATE MONDAY. THIS COMBINATION WILL ALLOW SOUTHERLY FLOW TO DEVELOP WITH MOISTURE TRACKING NORTHWARD MAINLY INTO MOHAVE COUNTY. WILL CONTINUE THE SHOWER AND THUNDERSTORM CHANCES FOR THIS AREA TUESDAY. SOUTHERLY FLOW APPEARS TO STICK AROUND THROUGH THURSDAY, WITH MOISTURE SLIGHTLY EDGING WEST WEDNESDAY AND PERHAPS LINGERING INTO THURSDAY. THERE REMAINS UNCERTAINTY IN JUST HOW MUCH MOISTURE WILL ARRIVE AND HOW FAR WEST IT MAY TRACK. OTHERWISE NEAR NORMAL TEMPS ARE EXPECTED THROUGHOUT THE LONG-TERM PERIOD. BREEZY SOUTH TO SOUTHWEST WINDS WILL BE COMMON EACH AFTERNOON AND EARLY EVENING. && .AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS IN THE 9-12KT RANGE WITH GUSTS TO 20KTS EXPECTED THROUGH THE EVENING. SHOWERS AND THUNDERSTORMS EXPECTED TO BREAK OUT SOMETIME BETWEEN 01Z-05Z AND CONTINUING MUCH OF NIGHT. BIGGEST CONCERN WILL BE GUSTY AND ERRATIC OUTFLOW WINDS...WHICH COULD EXCEED 35KTS IF ANY ROBUST STORMS DEVELOP IN THE VALLEY. OTHERWISE...CIGS IN THE 9-12K RANGE WITH DISRUPTIONS TO APPROACH CORRIDORS LIKELY AT TIMES. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH 21Z FRIDAY BEFORE IMPROVING CONDITIONS MOVE IN WITH DECREASING CLOUD COVER. SOUTHWEST WINDS OF 10-15KTS WITH GUSTS TO 25KTS EXPECTED FRIDAY AFTERNOON. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED SHRA/TSRA POSSIBLE BEFORE 00Z...PRIMARILY SOUTH OF THE INTERSTATE 15 CORRIDOR. PRECIPITATION CHANCES WILL SPREAD NORTH INTO THE SOUTHERN GREAT BASIN THIS EVENING...THEN END RAPIDLY FROM WEST TO EAST THROUGH THE DAY FRIDAY. STORMS WILL HAVE THE POTENTIAL TO PRODUCE ERRATIC WIND GUSTS IN EXCESS OF 45 KTS. CIGS ARE GENERALLY EXPECTED TO REMAIN AOA 10K FEET EXCEPT NEAR SHRA/TSRA WHERE THEY COULD LOWER TO 6-8K FEET. GUSTY WINDS OF 15-20KTS WITH GUSTS TO 30KTS EXPECTED FRIDAY AFTERNOON ACROSS THE WESTERN MOJAVE DESERT AND SOUTHERN GREAT BASIN. && .FIRE WEATHER...THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN SAN BERNARDINO AND SOUTHERN INYO COUNTY, HOWEVER, WITH DRY LOW-LEVELS, VERY LITTLE PRECIPITATION WAS REACHING THE GROUND AND AREA RADARS SHOWED WEAK TO NO RETURNS ON THE LOWEST ELEVATION SCANS. THUS, THIS HAS CREATED A SIGNIFICANT POTENTIAL FOR DRY LIGHTNING IN NORTHWEST SAN BERNARDINO COUNTY AND DEATH VALLEY NATIONAL PARK THIS AFTERNOON INTO TONIGHT. A RED FLAG WARNING WAS ISSUED FOR DRY LIGHTNING FOR CALIFORNIA ZONES 227 AND 228 AS A RESULT. WE WILL NEED TO KEEP AN EYE ON THE REST OF INYO, ESMERALDA, SOUTHERN AND CENTRAL NYE AS WELL AS WESTERN CLARK AS A SMALL RISK FOR DRY LIGHTNING ALSO EXISTS IN THESE AREAS THROUGH TONIGHT, HOWEVER, CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE ANY HEADLINES. HOWEVER, BASED ON THE GENERAL TRENDS THE THREAT INTO ESMERALDA AND NORTHWESTERN INYO COUNTY LOOKS VERY LOW AND THAT MOST ACTIVITY THERE SHOULD BE JUST SHOWERS. ACROSS MOHAVE, LINCOLN AND MOST OF CLARK COUNTIES STORMS ARE EXPECTED TO GENERALLY BE WET IN NATURE DUE TO THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE. AS DRIER AIR SWEEPS IN FROM THE SOUTHWEST THURSDAY NIGHT INTO FRIDAY, THIS WILL HELP TO END THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS FROM WEST TO EAST. HOWEVER, THIS WILL ALSO HELP TO INCREASE WINDS FROM THE SOUTH TO SOUTHWEST. RELATIVE HUMIDITY VALUES AT OR BELOW 15 PERCENT, WIND GUSTS OF 35 MPH OR GREATER AS WELL AS FUELS BEING DRIED OUT ENOUGH LOOK TO BE MET IN NEVADA ZONE 462 AND THE FIRE WEATHER WATCH WAS UPGRADED TO A RED FLAG WARNING HERE. ELSEWHERE, ONLY ONE OR TWO OF THESE CRITERIA LOOK TO BE MET SO NO HEADLINES WERE ISSUED. && .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && UPDATE...STACHELSKI SHORT TERM/AVIATION...OUTLER LONG TERM...PADDOCK FIRE WEATHER...STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Aug 6, 4:45 PM PDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
445 PM PDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST 6 N AREA 9 (NTS A09) 37.23N 116.06W
08/06/2015 M58.00 MPH NYE NV MESONET
CLIMAX MINE MESONET SITE ON THE NEVADA NATIONAL SECURITY
SITE MEASURED A GUST OF 58 MPH FROM CONVECTIVE ACTIVITY.
&&
STACHELSKILocal storm report, Aug 6, 6:29 PM PDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
629 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 2 SW BOULDER CITY 35.95N 114.86W
08/06/2015 M57 MPH CLARK NV AWOS
AWOS STATION BOULDER CITY AIRPORT /BVU/
&&
CFSLocal storm report, Aug 6, 6:37 PM PDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 2 SW BOULDER CITY 35.95N 114.86W
08/06/2015 M58 MPH CLARK NV AWOS
AWOS STATION BOULDER CITY AIRPORT /BVU/
&&
CFSLocal storm report, Aug 6, 7:59 PM PDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
759 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 24 SSE LITTLEFIELD 36.58N 113.73W
08/06/2015 M67 MPH MOHAVE AZ MESONET
MESONET STATION MESQUITE 23 ESE /QTWA3/
&&
CFSLocal storm report, Aug 6, 8:03 PM PDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
803 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HEAVY RAIN 10 ESE MEADVIEW 35.94N 113.90W
08/06/2015 M2.64 INCH MOHAVE AZ PUBLIC
MESONET GAUGE MEASURED 2.64 INCHES OF RAIN
IN TWO HOURS
&&
CFSLocal storm report, Aug 6, 9:11 PM PDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
911 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 3 SSE TOPOCK 34.73N 114.48W
08/06/2015 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY SHERIFFS OFFICE REPORTS ROUTE
66 CLOSED AT THE SACRAMENTO WASH DUE TO
FLOODING. TIME ESTIMATED.
0836 PM TSTM WND GST 20 E ELGIN 37.39N 114.18W
08/06/2015 M63 MPH LINCOLN NV MESONET
STATION AV049 REPORTED A GUST TO 63 MPH AT
836PM.
&&
NWS LAS VEGAS NV
IRIS SYSTEMThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 5:19 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 6, 9:37 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 53 min |
| Aug 6, 11:31 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 7, 12:27 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 7, 12:48 AM PDT | Flash Flood Warning | VEF | San Bernardino | 117 min |
| Aug 7, 12:59 AM PDT | Flash Flood Warning | VEF | San Bernardino | 91 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.